# SDR QMLA2017060917059

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N135NP
- Make and model: Urocop EC135T1
- Aircraft serial: 0068
- Aircraft time: 5,011 hours, 16,959 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 5,011 hours, 16,959 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE 5A FRAME DURING HEAVY MAINTENANCE. THIS CRACK WAS REPAIRED PER THE MANUFACTURERS STRUCTURAL REPAIR MANUAL.
